Buy Needles And Syringes With No Prescription
M4B Store Banner
worldofroids
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
advertise1
PHARMAHGH1
Bruce Labs Store banner
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic1
napsgear-210x65
gd
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

GHRP/GHRH Flushing (Red Face)

wutang11

New member
Newbies
Joined
Aug 31, 2010
Messages
31
For the first two weeks of taking ghrp-2 and mod grf 1-29 I felt an intense flushing sensation on my face after 5 minutes of administration. Several weeks have passed and I no longer feel the flushing sensation. Is this normal? Have I desensitised to the peptides or am I just building a tolerance to this side effect?

I have been taking 100mcg of each peptide 2-3x's a day.

Thanks
 

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,972
Been getting the same thing with Ipamorelin/CJC-1293, been on a week, happens with each shot.
 

aminoman74

Banned
Joined
Jan 28, 2009
Messages
1,002
I had the same thing with genises peps.It means you have some good stuff.Prob. a side that happens when the gh is being stimulated.
 

Seabiscuit Hogg

Member
Registered
Joined
Feb 24, 2006
Messages
369
The sides decrease over time. I only get the flush and crazy hunger every once and awhile now. Results are still very good. You're probably not getting desensitization.
 

wilderbeast

New member
Registered
Joined
Aug 24, 2010
Messages
504
This flushing you experience could also be an increase in blood pressure. If you continue to experience it you should at least attempt to monitor your blood pressure. GH and ghrh/ghrp combos both have been known to elevate blood pressure. Hawthorne berries are a good supplement to use while on either. It works well for me. Best of luck. And no, it is doubtful it is desensitization.

BEAST
 
Last edited:

The Dude

Member
Registered
Joined
Sep 11, 2010
Messages
294
I got it with every admin for the first 4 weeks or so. The following 4 it became less intense and less often. I chose to take a break, but did not have any loss of the incredible recovery ability. I simply like to change things often.
 

Forum statistics

Total page views
515,152,809
Threads
126,623
Messages
2,485,642
Members
156,682
Latest member
gains4000
Top